# SDR 05FDEA04172

- Difficulty date: December 7, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs206,Str24-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00204  BS 206, STR 24-24L, 2 INCH CREASED BULGE IN THE SKIN.   REPAIRED FUSELAGE SKIN AT BS 206, STR 24L-25L AS PER FED EX EA 7-5310-91431
